Skip to the menu
Help
A
A
A
Login
Jagiellonian University Repository
Nearly optimal meshes in subanalytic sets
Search Jagiellonian University Repository
This Collection
Communities & Collections
Jagiellonian University Repository
Bibliografia Publikacji Pracowników UJ
Publikacje naukowe
View Item
JavaScript is disabled for your browser. Some features of this site may not work without it.
pcg.skipToMenu
Nearly optimal meshes in subanalytic sets
View Usage Statistics
Statystyki rejestracji ORCID
Show simple item record
Show full item record
PBN data
select style...
apa
harvard
chicago-fullnote-bibliography
ISO-690
Bibliographic description
title:
Nearly optimal meshes in subanalytic sets
author:
Pleśniak Wiesław
journal title:
Numerical Algorithms
volume:
60
issue:
4
date of publication :
2012
pages:
545-553
ISSN:
1017-1398
eISSN:
1572-9265
DOI:
10.1007/s11075-012-9578-6
language:
English
journal language:
English
affiliation:
Wydział Matematyki i Informatyki : Instytut Matematyki
type:
journal article
subtype:
academic paper
punktacja MEiN [2012 A]: 25
Files in this item
Name:
plesniak_nearly_o ...
Size:
259.2Kb
Format:
PDF
View/
Open
Name:
plesniak_nearly_o ...
Size:
67.32Kb
Format:
OpenOffice Writer
View/
Open
This item appears in the following Collection(s)
Publikacje naukowe
ROD UJ
Nauki ścisłe
Except where otherwise noted, this item's license is described as Licencja Creative Commons - Uznanie autorstwa 3.0 Polska
Skip to the footer